Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 344, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 6, 2007, 4:11 AM CDT for Rains County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2007, 4:11 AM CDT (09:11 UTC)
- Expired
- Jul 6, 2007, 7:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Rains County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 145 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 3:46 AM CDT, 25 minutes earlier.
Area forecast discussion, Jul 6, 3:46 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 346 AM CDT FRI JUL 6 2007 .DISCUSSION... AT 0830Z...THE LOW LEVEL CIRCULATION WAS MOVING ACROSS VAN ZANDT COUNTY. THE UPPER LEVEL CIRCULATION HAS BECOME VERY DISORGANIZED AND DIFFICULT TO PICK OUT IN WATER VAPOR IMAGERY. FAIRLY WIDESPREAD PRECIP WAS NOTED FROM PARIS TO ATHENS...WITH A LINE OF TRAILING TSRA EXTENDING FROM PALESTINE TO SOUTHWEST OF SAN ANTONIO. WARM RAIN PROCESSES HAVE BEEN AT WORK OVER OUR EASTERN CWA...EVIDENCED BY VERY LITTLE LIGHTNING AND SIGNIFICANT RAINFALL TOTALS. KFWS HAS BEEN UNDERESTIMATING...EVEN IN TROPICAL Z/R. MAJORITY OF THE PRECIP SHOULD BE ALONG THE NORTHERN AND EASTERN PERIPHERIES OF THE LOW PRESSURE AREA...AS HAS BEEN THE TREND THIS MORNING. WE HAVE TRIMMED THE FLASH FLOOD WATCH FROM AREAS ALONG AND WEST OF INTERSTATE 35...INCLUDING THE DFW METROPLEX. MOST LIKELY AREAS TO EXPERIENCE HEAVY RAINFALL TODAY WILL BE GENERALLY WHERE PRECIP IS ONGOING THIS MORNING...ALONG AND EAST OF A LINE FROM BONHAM TO CAMERON. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON WEST OF INTERSTATE 35...WITH THE AFTERNOON HEATING AND INSTABILITY. ALTHOUGH ANY THUNDERSTORM COULD PRODUCE BRIEF HEAVY DOWNPOURS...AND RESULT IN NUISANCE FLOODING...THE FLASH FLOODING THREAT WEST OF I-35 WILL BE VERY ISOLATED. OUR CIRCULATION WILL CONTINUE ITS TREK INTO THE ARKLATEX THIS AFTERNOON AND TONIGHT. MEANWHILE...THE GFS /SUPPORTED BY THE CANADIAN/ DRIFTS A COMPACT MID LEVEL DISTURBANCE NORTHWARD FROM MEXICO. THIS IS VALIDATED BY THE 00HR RUC ANALYSIS AND WATER VAPOR INDICATING A SHORTWAVE/WEAK DISTURBANCE MOVING NORTHWARD THROUGH TAMAULIPAS IN NORTHERN MEXICO AT THE PRESENT TIME. MID LEVEL TROF AXIS EXTENDING FROM THE MID MISSISSIPPI VALLEY INTO THE TX PANHANDLE WILL KEEP THE MAIN INFLUENCES OF THE APPROACHING DISTURBANCE FROM SAN ANTONIO TO HOUSTON...BUT OUR SOUTHERN AND SOUTHEAST ZONES WILL HAVE A CHANCE OF SHOWERS/T-STORMS SATURDAY AND SUNDAY. OTHERWISE...DIURNAL T-STORMS WILL BE POSSIBLE MON-WED...WITH UNSETTLED FLOW /PARADE OF SUBTLE VORT LOBES/ AND LOW LEVEL TRAJECTORIES REMAINING STRAIGHT OFF THE GULF. WILL CONTINUE TO MONITOR THE LATE WEEK PERIODS. NORTHWEST FLOW WILL BRING THE CHANCE FOR SEVERAL DISTURBANCES TO DROP THROUGH THE FLOW INTO THE CENTRAL...OR SOUTH CENTRAL PLAINS. QUESTIONS STILL REMAIN ON TIMING AND LOCATION OF THESE SHORTWAVES. GIVEN THE GFS AT FACE VALUE...T-STORMS WILL BE POSSIBLE WITH A FRONTAL BOUNDARY AND S/WV APPROACHING THE RED RIVER THURS INTO FRIDAY. HOWEVER...THIS PORTION OF THE FORECAST WILL UNDOUBTEDLY CHANGE. TEMPERATURE WISE...HIGHS WILL BE ON THE UPWARD TREND THROUGH THE WEEKEND AS RAIN COVERAGE DIMINISHES AND CLOUD COVER BECOMES SCATTERED. EXPECT TEMPS TO RETURN TO NEAR NORMAL READINGS /LOW TO MID 90S/ BY MONDAY. SCHULTZ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 86 70 91 73 90 / 40 20 20 10 20 WACO, TX 85 70 90 72 88 / 40 30 30 30 30 PARIS, TX 82 71 91 71 91 / 90 30 10 10 20 DENTON, TX 86 70 91 71 91 / 40 20 20 10 20 MCKINNEY, TX 86 70 91 71 91 / 60 20 20 10 20 DALLAS, TX 87 72 92 75 90 / 50 20 20 10 20 TERRELL, TX 84 70 91 71 90 / 70 30 20 10 20 CORSICANA, TX 84 70 90 72 88 / 70 40 30 20 30 TEMPLE, TX 84 70 90 72 87 / 40 40 30 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: TXZ094-095-105>107-121>123-135-146>148-160>162-174-175. &&
Hazardous weather outlook, Jul 5, 8:27 PM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 827 PM CDT THU JUL 5 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-061000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 827 PM CDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF NORTH TEXAS TONIGHT. SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL BE QUITE ACTIVE EAST OF I-35 OVERNIGHT...ESPECIALLY AFTER MIDNIGHT AND PARTICULARLY EAST OF A BONHAM TO CENTERVILLE LINE. OVERNIGHT RAIN AMOUNTS UP TO 2 INCHES WITH ISOLATED POCKETS AROUND 3 INCHES ARE POSSIBLE. CLOUD TO GROUND LIGHTNING WILL BE A THREAT NEAR THUNDERSTORMS. .DAYS TWO THROUGH SEVEN... THE THREAT OF HEAVY RAIN AND FLASH FLOODING WILL CONTINUE ACROSS ALL OF NORTH TEXAS FRIDAY. ALTHOUGH THE COVERAGE OF RAIN ACTIVITY WILL BE MUCH LESS THIS WEEKEND AND NEXT WEEK...INDIVIDUAL SHOWERS AND THUNDERSTORMS COULD PRODUCE VERY HEAVY RAINFALL AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVER NIGHT... GENERALLY EAST OF I 35.
In the hours before
Local storm report, Jul 6, 12:21 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 AM CDT FRI JUL 06 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM FLASH FLOOD ATHENS 32.20N 95.86W
07/06/2007 HENDERSON TX LAW ENFORCEMENT
SEVERAL ROADS FLOODED ACROSS THE COUNTY (HWY 175,
HWY31@FM3441 CLOSED,FM59 NEAR ATHENS...ETC)Local storm report, Jul 6, 12:51 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1251 AM CDT FRI JUL 06 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM FLASH FLOOD 2 W GREENVILLE 33.12N 96.14W
07/06/2007 HUNT TX LAW ENFORCEMENT
HWY 380 CLOSED 2 W OF GREENVILLE. HAWK COVE (BTWN
QUINLAN/W TAWAKONI) HAS FLOODING.Local storm report, Jul 6, 1:10 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
110 AM CDT FRI JUL 06 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 AM FLASH FLOOD PALESTINE 31.76N 95.65W
07/06/2007 ANDERSON TX LAW ENFORCEMENT
SEVERAL ROADS AND HWYS CLOSED. A FEW BRIDGES ARE OUT
ACROSS THE COUNTY.Local storm report, Jul 6, 1:48 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
148 AM CDT FRI JUL 06 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM FLASH FLOOD 10 SSW CANTON 32.41N 95.93W
07/06/2007 VAN ZANDT TX LAW ENFORCEMENT
PARTS OF FM1256 AND FM1861 FLOODED. SO COULDNT DENOTE
SPECIFIC LOCALES ATTM.Local storm report, Jul 6, 1:58 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
158 AM CDT FRI JUL 06 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 AM FLASH FLOOD 9 SW EMORY 32.78N 95.88W
07/06/2007 VAN ZANDT TX LAW ENFORCEMENT
FM1325 FLOODED NEAR FLATT...SW OF EMORY.Local storm report, Jul 6, 2:07 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
207 AM CDT FRI JUL 06 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM FLASH FLOOD 12 NE CENTERVILLE 31.38N 95.83W
07/06/2007 LEON TX LAW ENFORCEMENT
FM542 AT KEECHI CREEK IS FLOODED. CREEKS IS FLOODING THE
ROAD.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:23 PM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
| Jul 5, 8:40 PM CDT | Flash Flood Warning | FWD | Anderson | 2 hr |
| Jul 5, 9:03 PM CDT | River Flood Warning | FWD | Collin | 48 hr |
| Jul 5, 9:36 PM CDT | Flash Flood Warning | FWD | Henderson | 114 min |
| Jul 5, 10:13 PM CDT | Flash Flood Warning | FWD | Rains | 4 hr |
| Jul 5, 10:40 PM CDT | Flash Flood Warning | FWD | Ellis, Kaufman | 4 hr |
| Jul 5, 10:40 PM CDT | Flash Flood Warning | FWD | Ellis, Hopkins, Hunt, Kaufman, Rockwall | 4 hr |
| Jul 5, 10:45 PM CDT | Flash Flood Warning | FWD | Anderson | 3 hr |
| Jul 5, 11:17 PM CDT | Flash Flood Warning | FWD | Van Zandt | 2 hr |
| Jul 6, 12:09 AM CDT | Flash Flood Warning | FWD | Leon | 3 hr |
| Jul 6, 12:29 AM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 3 hr |
| Jul 6, 1:36 AM CDT | Flash Flood Warning | FWD | Van Zandt | 114 min |
| Jul 6, 1:40 AM CDT | Flash Flood Warning | FWD | Anderson | 3 hr |
| Jul 6, 2:09 AM CDT | Flash Flood Warning | FWD | Rains | 2 hr |
| Jul 6, 2:41 AM CDT | Flash Flood Warning | FWD | Hopkins, Hunt, Kaufman | 3 hr |
| Jul 6, 3:07 AM CDT | Flash Flood Warning | FWD | Leon | 113 min |
| Jul 6, 3:24 AM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 2 hr |
| Jul 6, 4:55 AM CDT | Flash Flood Warning | FWD | Leon | 3 hr |
| Jul 6, 5:27 AM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| Jul 6, 5:44 AM CDT | Flash Flood Warning | FWD | Kaufman | 3 hr |
| Jul 6, 7:32 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Jul 6, 10:48 AM CDT | River Flood Warning | FWD | Limestone | 22 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.